# SDR CA050725020

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,135 hours, 23,869 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING A RAPID DESCENT, THE ENGINE SURGED ACCOMPANIED BY TORQUE FLUCTUATIONS.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT PROCEEDED TO DESTINATION.  SUBSEQUENT INVESTIGATION WAS UNABLE TO REPRODUCE THE PROBLEM.  THE ENGINE BLEED VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
